# SDR DL757080873

- Difficulty date: June 15, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N647DL
- Make and model: Boeing 757232
- Aircraft serial: 24218
- Aircraft time: 65,421 hours, 29,651 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS 2 MINOR DENTS IN AFT CARGO DOOR.  1ST APPROX 8 IN BELOW HANDLE AFT EDGE.  2ND APPROX 7 IN AFT AND 4 IN UP FROM FWD CORNER OF DOOR.  DENT AT FWD CORNER OF DOOR FOUND TO BE OUT OF LIMITS.  REPLACED REPAIR DOUBLER IAW SRM 51-40-01.
